# SDR HNAA2024100700935

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 44,021 hours, 39,650 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HS VLV 2 FAIL ON T/O ROLL MEL   04OCT24  18:37  EWN  C27818  36-1-3 RIGHT ENG BLEED INOP DFRL  04OCT24  22:55  EWN  C/W MEL PROCEDURE. E2 BLD VLV SECURED CLOSED.
